MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; LIFT,PAT,HYDRAULIC,6 POINT CRD,NO SLING

Medline Industries, LP MEDLINE; LIFT,PAT,HYDRAULIC,6 POINT CRD,NO SLING
Catalog Number MDS88200HL
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/09/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that "the locking caster for the lift is broken" and "broken caster brake lever.".
 
Additional Manufacturer Narrative
The customer reported a broken caster brake lever; the item was not received with any shipping damage, no maintenance had been done since the customer had only had it ~ 8 weeks, and the patient was using the lift when the brake lever broke.No report of injury.Photos were provided, but after trying to view the photos it was discovered that the attachments cannot be viewed; a physical sample was not provided and a functional or dimensional inspection cannot be executed via a photo.The investigation results were not confirmed, and without the information, medline was unable to confirm the complaint or identify a potential root cause for the reported issue.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
LIFT,PAT,HYDRAULIC,6 POINT CRD,NO SLING
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
herchelle teodoro
three lakes drive
northfield, IL 60093--275
MDR Report Key50856497
Report Number1417592-2026-47901
Device Sequence Number15829731
Product Code FSA
UDI-Device Identifier40884389144825
UDI-Public40884389144825
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/22/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberMDS88200HL
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/09/2024
Initial Report FDA Received Date09/22/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown